Health🦠Coronavirus

WHO: some medicines increase risk of infection with Coronavirus, beware!

منظمة الصحة العالمية: بعض الأدوية تزيد فرص الإصابة بفيروس كورونا فاحذروها !

 

The World Health Organization (WHO) recommends that people who have COVID-19 symptoms avoid taking ibuprofen, after French health officials warned it could worsen the disease.

France’s health minister Olivier Veran tweeted on Saturday saying anti-inflammatory drugs such as ibuprofen and cortisone could be an “aggravating factor” for COVID-19.

“If you have a fever, take paracetamol. If you are already on anti-inflammatory drugs or in doubt, ask your doctor for advice,” he wrote.

WHO spokesperson Christian Lindmeier told reporters in Geneva the United Nations’ health experts were “looking into this to give further guidance”.

“In the meantime we recommend using paracetamol, and do not use ibuprofen as a self-medication – that’s important,” he said.

Ibuprofen is also called Brufen, Ibugesic, I-Profen, Nurofen, Advil and Medix. It is found in other medications including Nurofen Plus, Maxigesic, Nuromol, Brufen extra and Nurofen Cold and Flu, according to Health Navigator NZ.

A recent study in The Lancet medical journal hypothesised that an enzyme which is boosted by anti-inflammatory drugs – such as ibuprofen – could worsen COVID-19 infections.

A spokesperson for pharmaceutical company Reckitt Benckiser – which makes Nurofen – said in a statement the company was aware of the concerns around using anti-inflammatory products to alleviate COVID-19 symptoms.

“Consumer safety is our number one priority. Ibuprofen is a well-established medicine that has been used safely for many years as a fever and pain reducer,” they said.

The company added it isn’t aware of any evidence that ibuprofen “adversely impacts” the outcome for patients who have the disease.

 

أوصت منظمة الصحة العالمية الثلاثاء الأشخاص يشتبه في أنهم مصابون بفيروس كورونا بتجنب مداواة أنفسهم بتناول الإيبوبروفن” 

وجاءت هذه التوصيات بعد  تحذيرات  وزير الصحة الفرنسي أوليفييه فيران من أن الأدوية المضادة للالتهابات مثل: إيبوبروفين (ibuprofen) والكورتيزون (cortisone)، يمكن أن تجعل آثار الفيروس أكثر خطورة وتكون عاملا في تفاقم العدوى ،مستندا على دراسة حديثة في مجلة “لانسيت” الطبية الأسبوعية، افترضت فيها  أن الإنزيم، يتعزز عند تناول الأدوية المضادة للالتهابات ويمكن أن يسهل الإصابة بالتهابات مصاحبة للعدوى ويزيد من حدتها.

وقال المتحدث باسم منظمة الصحة العالمية كريستيان ليندميير لدى سؤاله عن الدراسة إنه لا توجد دراسات حديثة تربط الدواء المضاد للالتهابات بزيادة معدلات الوفيات”، لكن البحث جاري في تحديد الآثار السلبية المحتملة  لإعطاء مزيد من التوجيه  موصيا باستخدام الباراسيتامول وعدم المبادرة إلى استخدام الإيبوبروفن من باب مداواة النفس، إلا إذا كان الإيبوبروفن ” أعطي بوصفة طبيب مختص.

ويجب الالتزام لدى تناول الباراسيتامول بالجرعة الطبية الموصوفة، لأن الجرعة العالية جدًا يمكن أن تكون خطيرةجدًا على الكبد بحسب قناة يورو نيوز.

وتسبب مرض كوفيد-19 أعراضاً خفيفة لدى معظم الناس، لكن الفيروس يمكن أن يؤدي إلى الإصابة بالالتهاب الرئوي وفي بعض الحالات إلى المرض الشديد الذي يمكن أن يؤدي إلى فشل متعدد في الأعضاء

وحتى قبل تفشي الوباء، حذرت السلطات الفرنسية العام الماضي من “المضاعفات المعدية” الخطيرة المرتبطة بتناول الإيبوبروفن، الذي يباع تحت علامات تجارية مختلفة مثل نوروفين وأدفيل، وغيرها من الأدوية المضادة للالتهابات.

بدورها  نصحت منظمة الصحة العالمية سابقا ، بعدم الاستخدام الذاتي لمضادات الالتهاب والكورتيكوستيرويدات والأدوية الأخرى من قبل المرضى المشتبه بهم أو المؤكدين.

وصنفت المنظمة يوم 11 آذار/مارس الجاري، فيروس كورونا المستجد المسبب لمرض “كوفيد 19″، وباء عالميا، وأكدت المنظمة الدولية أن أرقام الإصابات ترتفع بسرعة كبيرة وقد 

خلف الوباء المستجد أكثر من 180 ألف إصابة في جميع أنحاء العالم بينها أكثر من 7000 وفاة حتى اليوم.

Like
Like Love Haha Wow Sad Angry
Tags
Show More

Related Articles

Leave a Reply

Your email address will not be published. Required fields are marked *

Back to top button

Subscribe to our mailing list

* indicates required
Email Format
Close
Close